Lattice valued neutrosophic sets

Jose James, Sunil C. Mathew

Abstract


In this paper, the authors introduce lattice valued neutrosophic sets and study their properties. A decomposition theorem for lattice valued neutrosophic sets is obtained. Lattice valued neutrosophic mappings are defined and verified that its properties are consistent with their crisp counterparts. Finally, a topology of lattice valued neutrosophic sets is introduced.

Full Text: PDF

Published: 2021-06-15

How to Cite this Article:

Jose James, Sunil C. Mathew, Lattice valued neutrosophic sets, J. Math. Comput. Sci., 11 (2021), 4695-4710

Copyright © 2021 Jose James, Sunil C. Mathew. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS